# SDR P2EA00309

- Difficulty date: October 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE FUSELAGE FRAME WEB AT BS 260L, LBL 19 WL 276 WITH CRACK L=1.00 W=0.002.  REPAIRED THE FUSELAGE FRAME WEB AT BS260L, LBL 19"WL276 WITH CRACK L=1.00" W+0.002" IAW 51-40-2 FIG 1
